# SDR MEX2002251

- Difficulty date: February 8, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495056
- Condition: Failed
- Location: Acm Bay
- Part time: 27,291 hours, 21,422 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 601 - ATL-MEX - AIRCRAFT RETURNED AFTER TAKEOFF DUE TO 'FLOW' LIGHT.  A/C SYSTEM WAS VERIFIED BY LEAKAGES AND FAILURE IN PRESSURIZATION VALVES, CHECKS OK.  IT WAS PERFORMED A TEST TO THE FLOW CONTROLLERS AND THEY FAILED.  AIRCRAFT WAS PRESSURIZE WITH APU AND ENGINES, SYSTEM FAILED WITH ENGINES.  FLOW CONTROL VALVES WAS SWAPPED, PRESSURIZATION TEST WAS PERFORMED WITH ENGINES, CHECK OK.  DURING TRANSIT CHECK THE COOLING TURBINE AND THE FLOW CONTROL VALVE WERE REPLACED.  (M)
